Found 12 Documents (Results 1–12)

A note on Cheeger inequalities for piecewise flat surfaces. (English) Zbl 1479.57067

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 169-177 (2020).
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field